de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Proximal point method for optimal control processes governed by ordinary differential equations

MPS-Authors
http://pubman.mpdl.mpg.de/cone/persons/resource/persons86145

Azhmyakov,  V.
Dep. of Control Automation, CINVESTAV, Mexico City, Mexico;
Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Azhmyakov, V. (2010). Proximal point method for optimal control processes governed by ordinary differential equations. Asian Journal of Control, 12(1), 15-25. doi:10.1002/asjc.154.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0013-901C-8
Abstract
There is no abstract available